Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 2006, Issue 596

Issues

Unipotent orbits and local L-functions

Volker Heiermann
Published Online: 2006-08-16 | DOI: https://doi.org/10.1515/CRELLE.2006.054

Abstract

In a previous article (Orbites unipotentes et pôles d'ordre maximal de la fonction μ de Harish-Chandra, to appear in Canad. J. Math.), we have assumed the existence of the local Langlands correspondence for supercuspidal representations and deduced from this a local Langlands correspondence for discrete series representations and beyond (without going into the structure of the L-packets). The aim of the present article is to show that this extension of the local Langlands correspondence for supercuspidal representations (and some of the assumptions in the article above) is compatible with the theory of L-functions due to Langlands-Shahidi.

About the article

Received: 2005-03-10

Published Online: 2006-08-16

Published in Print: 2006-07-01


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 2006, Issue 596, Pages 103–114, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/CRELLE.2006.054.

Export Citation

Comments (0)

Please log in or register to comment.
Log in